# SDR AALA202505260531

- Difficulty date: May 24, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10728
- Aircraft time: 13,318 hours, 3,604 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: Zone 800
- Component: Slide Raft, Aircruisers
- Component part number: D30664915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE RAFT REQUIRES REPLACEMENT DUE TO RED PULL LANYARD BEING DETACHED. REPLACED R1 DOOR SLIDE RAFT PER TASK CARD 26L00025011.
